# SDR SWAA2022022544554

- Difficulty date: December 17, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 21,586 hours, 9,290 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT LEFT BAFFLE CRACKED AT BS 500G-500H. / REMOVED AND REPLACED FWD CARGO STA 500G-500H L/H BAFFLE IAW SRM 51-40-02-0G-0 AND BOEING DWG 143A7505 REV B. WORK ACCOMPLISHED ON NRC X863209
